Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Feeling itchy scalp and swollen forehead after applying garnier color. On citirizine. Looking for suggestion

Hi Doctor, Yesturday I applied Garnier color on my hair.After washing I feel very itching on the scalp .today i noticed that my forehead is little swollen.i applied this since last 2 there is no itching.i went to see the physician.she gave me citirizine hydrochloride omcet 10 mg tablet.i had taken 1 tablet at night.i want to check is it because of allergy or any other disease?
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

You have developed an allergic reaction to Garnier,

Apply a mild steroid lotion like desonide,

Also take an antihistamine tablet.

Better to take avil in night and allegra in day.

Both are anti histamines.

This will give you some relief.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Tue, 17 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor